IEICE Communications Express
Online ISSN : 2187-0136
ISSN-L : 2187-0136
Chunk-based resource allocation in multi-cell OFDMA systems with fairness guarantee
Mahmoud M. SelimOsamu MutaHossam M. H. ShalabyHiroshi Furukawa
Author information
JOURNAL FREE ACCESS

2015 Volume 4 Issue 2 Pages 31-37

Details
Abstract

Resource allocation (RA) in multi-cell OFDMA systems is very important for maximizing system throughput. Although sub-channel RA is optimal in terms of system throughput, more interest is given to chunk-based RA to simplify RA algorithms and minimize required signalling. In this paper, we propose a fairness-aware chunk-based RA algorithm for the downlink transmission of multi-cell OFDMA system with fractional frequency reuse (FFR) adoption. Simulation results reveal that our proposed algorithm outperforms two reference algorithms in the literature in terms of some system metrics such as average spectral efficiency (SE), users’ fairness and cell-edge users’ rates.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Next article
feedback
Top